MathSciNet Relay Station
MathSciNet bibliographic data
MR2414029 05C15
Barát, J.; Varjú, P. P. On square-free edge colorings of graphs. Ars Combin. 87 (2008), 377–383.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement